# SDR SWAA2024090321312

- Difficulty date: August 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING 2024-458885<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED ON TRAILING EDGE IRSS 215 AT RT WING I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 DWG 115A2713 SHEET 4 REV -;[02] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED ON TRAILING EDGE IRSS 215 AT RT WING I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 DWG 115A2713 SHEET 4 REV -
